# SDR UALA2012041502253

- Difficulty date: April 14, 2012
- Submitted: April 18, 2012
- Operation: Air carrier
- Aircraft: N405UA
- Make and model: Airbus A320-232
- Aircraft serial: 452
- Aircraft time: 62,517 hours, 23,093 cycles
- Engine: Iae V2527A5
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Loose
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L SLIDE ARMING HANDLE IS NOT FLUSH WHEN IN THE ARMED POSITION.  SECURED LOOSE SLIDE COVER STRAPS.  ARMING HANDLE OPERATES NORMAL.
